Convergence theorems of common solutions for fixed point, variational inequality and equilibrium problems

Naseer Shahzad, Habtu Zegeye

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The aim of this paper is to introduce an iterative process for a common solution of fixed point problem of a continuous pseudocontractive mapping, a variational inequality problem and an equilibrium problem provided their common solution exists. Moreover, a numerical example which supports our main convergence results is presented.

Original languageEnglish
Pages (from-to)189-203
Number of pages15
JournalJournal of Nonlinear and Variational Analysis
Volume3
Issue number2
DOIs
Publication statusPublished - Aug 1 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence theorems of common solutions for fixed point, variational inequality and equilibrium problems'. Together they form a unique fingerprint.

  • Cite this